# SDR IPXA2025060912703

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: A54612200200201
- Condition: Deformed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD FAIRING LH AND RH SIDE SUPPORT ANGLES DEFORMED FWD OF RIB 4A. DOT# 110-99 JP-110.  ACCOMPLISHED E.A.#: 300-5452-27-A3926, PRELIMINARY 6, STEP #38: INSTALLED IAW DRAWING A54612175 AND SRM 51-40-21.
